Alert archive / Arkansas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 135, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at May 10, 2015, 11:57 AM CDT for Madison County, Arkansas. It was in force for 48 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 10, 2015, 11:57 AM CDT (16:57 UTC)
- Expired
- May 10, 2015, 12:45 PM CDT
- In force
- 48 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Madison County, AR
The radar
The Western Arkansas radar (KSRX), 99 km from the middle of the area, began a volume at 16:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 10, 11:58 AM CDT | TSTM WND DMG | 1 W Saint Paul, AR | LARGE TREE LIMBS DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 10, 9:28 AM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 5.0 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1931 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 153 m²/s²
- 0-3 km storm-relative helicity
- 270 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
865
WUUS54 KTSA 101657
SVRTSA
ARC087-101745-
/O.NEW.KTSA.SV.W.0135.150510T1657Z-150510T1745Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1157 AM CDT SUN MAY 10 2015
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN MADISON COUNTY IN NORTHWEST ARKANSAS...
* UNTIL 1245 PM CDT
* AT 1154 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM JAPTON TO SAINT PAUL...AND MOVING EAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...DUTTON...PETTIGREW...
WITTER...BOSTON...RED STAR AND WEATHERS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
INTENSE SQUALL LINES CAN SOMETIMES PRODUCE BRIEF TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF A BUILDING. THIS STORM MAY CAUSE SERIOUS INJURY AND
SIGNIFICANT PROPERTY DAMAGE.
&&
LAT...LON 3594 9348 3593 9348 3592 9350 3588 9350
3587 9352 3577 9351 3576 9372 3577 9378
3595 9390 3604 9344 3597 9345
TIME...MOT...LOC 1657Z 260DEG 43KT 3593 9382 3578 9373
HAIL...<.75IN
WIND...60MPH
$$3 follow-up statements
646
WWUS54 KTSA 101716
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1216 PM CDT SUN MAY 10 2015
ARC087-101745-
/O.CON.KTSA.SV.W.0135.000000T0000Z-150510T1745Z/
MADISON AR-
1216 PM CDT SUN MAY 10 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
MADISON COUNTY UNTIL 1245 PM CDT...
AT 1213 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM KINGSTON TO 6 MILES NORTHEAST OF BOSTON TO 8 MILES
SOUTHEAST OF BOSTON...AND MOVING EAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* THE LINE OF STORMS WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF
THE INDICATED COUNTY..
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
INTENSE SQUALL LINES CAN SOMETIMES PRODUCE BRIEF TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF A BUILDING. THIS STORM MAY CAUSE SERIOUS INJURY AND
SIGNIFICANT PROPERTY DAMAGE.
&&
LAT...LON 3594 9348 3593 9348 3592 9350 3588 9350
3587 9352 3577 9351 3577 9370 3581 9369
3599 9370 3604 9344 3597 9345
TIME...MOT...LOC 1716Z 254DEG 43KT 3602 9352 3590 9347
3578 9346
HAIL...<.75IN
WIND...60MPH
$$115
WWUS54 KTSA 101727
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1227 PM CDT SUN MAY 10 2015
ARC087-101745-
/O.CON.KTSA.SV.W.0135.000000T0000Z-150510T1745Z/
MADISON AR-
1227 PM CDT SUN MAY 10 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
MADISON COUNTY UNTIL 1245 PM CDT...
AT 1226 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM KINGSTON TO 12 MILES SOUTHEAST OF KINGSTON TO 13 MILES
EAST OF BOSTON...AND MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IN OR NEAR THE PATH INCLUDE...WEATHERS AND RED STAR
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
INTENSE SQUALL LINES CAN SOMETIMES PRODUCE BRIEF TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF A BUILDING. THIS STORM MAY CAUSE SERIOUS INJURY AND
SIGNIFICANT PROPERTY DAMAGE.
&&
LAT...LON 3594 9348 3593 9348 3592 9350 3588 9350
3587 9352 3577 9351 3577 9357 3588 9357
3602 9356 3604 9344 3597 9345
TIME...MOT...LOC 1728Z 252DEG 35KT 3604 9342 3592 9337
3580 9336
HAIL...<.75IN
WIND...60MPH
$$536
WWUS54 KTSA 101737
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1237 PM CDT SUN MAY 10 2015
ARC087-101747-
/O.EXP.KTSA.SV.W.0135.000000T0000Z-150510T1745Z/
MADISON AR-
1237 PM CDT SUN MAY 10 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MADISON COUNTY
WILL EXPIRE AT 1245 PM CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
ADDITIONAL SEVERE THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO
WATCH REMAINS IN EFFECT UNTIL 4 PM.
LAT...LON 3594 9348 3593 9348 3592 9350 3588 9350
3587 9352 3577 9351 3577 9357 3588 9357
3602 9356 3604 9344 3597 9345
TIME...MOT...LOC 1737Z 252DEG 35KT 3607 9332 3595 9327
3583 9326
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 11:45 AM CDT, 12 minutes earlier.
Area forecast discussion, May 10, 11:45 AM CDT, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1145 AM CDT SUN MAY 10 2015
...UPDATE...
.DISCUSSION...
A FEW MORE UPDATES TO THE FORECAST TO ADJUST POPS FOR EARLY THIS
AFTERNOON. ALSO LOWERED MAX TEMPERATURES SEVERAL DEGREES...ESPECIALLY
OVER WEST CENTRAL AR AND SOUTHEAST OK WHERE PRECIPITATION AND
LINGERING CLOUDS SHOULD HOLD TEMPS DOWN.
APPEARS THAT CONVECTION COULD BEGIN BY EARLY TO MID AFTERNOON
ALONG THE COLD FRONT AND MOVE TO THE EAST AND SOUTHEAST. SOME WEAK
CONVECTION INITIATING SOUTH OF ICT AT THIS TIME. IF THIS CONTINUES
TO DEVELOP...MAY NEED TO RAISE POPS FOR PORTIONS OF OSAGE AND PAWNEE
COUNTIES EARLY THIS AFTERNOON.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 77 52 71 49 / 80 60 10 10
FSM 78 62 78 54 / 100 90 30 10
MLC 77 60 73 51 / 80 80 10 10
BVO 79 53 69 42 / 70 40 10 10
FYV 74 59 71 44 / 100 90 20 10
BYV 76 60 72 48 / 100 90 30 10
MKO 76 54 71 50 / 80 80 10 10
MIO 76 54 69 45 / 100 70 10 10
F10 76 55 71 51 / 80 80 10 10
HHW 78 62 77 54 / 100 80 40 10
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM MONDAY FOR OKZ049-OKZ053-OKZ054-
OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
AR...FLASH FLOOD WATCH UNTIL 7 AM MONDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011-ARZ019-ARZ020-ARZ029.
&&
SHORT TERM...02
LONG TERM....99Hazardous weather outlook, May 10, 10:20 AM CDT, 1 hour 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1020 AM CDT SUN MAY 10 2015
ARZ001-002-010-011-019-020-029-OKZ049-053>076-111015-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1020 AM CDT SUN MAY 10 2015
...FLASH FLOODING AND SEVERE WEATHER THREATS CONTINUE TODAY...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TODAY AND TONIGHT.
TORNADO.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS.
ONSET...ONGOING.
AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA AND WEST CENTRAL
ARKANSAS.
SEVERE THUNDERSTORM.
RISK...SIGNIFICANT.
AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS.
ONSET...ONGOING.
HEAVY RAIN AND FLASH FLOODING.
RISK...SIGNIFICANT.
AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS.
ONSET...ONGOING.
DISCUSSION...
LIFE THREATENING FLASH FLOODING POTENTIAL WILL CONTINUE TODAY...AS
MULTIPLE ROUNDS OF THUNDERSTORMS ARE EXPECTED TO AFFECT PARTS OF
EASTERN OKLAHOMA AND WESTERN ARKANSAS THROUGH LATE TONIGHT. SEVERE
STORM POTENTIAL WILL EXIST...WITH THREATS INCLUDING HAIL TO THE SIZE
OF GOLF BALLS...WIND GUSTS TO 70 MPH...AND ISOLATED TORNADOES.
A NORTH TO SOUTH ORIENTED LINE OF THUNDERSTORMS IS ONGOING ACROSS
EASTERN OKLAHOMA...AND WILL AFFECT LOCATIONS GENERALLY ALONG AND
EAST OF THE HIGHWAY 75 CORRIDOR THROUGH EARLY AFTERNOON. AN ISOLATED
TORNADO THREAT WILL EXIST IN ADVANCE OF THIS LINE...ESPECIALLY NEAR
A RESIDUAL OUTFLOW BOUNDARY JUST SOUTH OF THE ARKANSAS RIVER VALLEY
REGION.
ADDITIONAL THUNDERSTORMS ARE EXPECTED TO DEVELOP LATER THIS
AFTERNOON AND INTO THE EVENING ALONG A COLD FRONT THAT WILL MOVE
THROUGH THE REGION TODAY AND TONIGHT. THE ATMOSPHERE IS EXPECTED TO
DESTABLIZE ENOUGH BEHIND THE MORNING STORMS TO RESULT IN SEVERE
STORM POTENTIAL...INCLUDING A TORNADO THREAT...WITH THESE AFTERNOON
AND EVENING STORMS.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MONDAY THROUGH SATURDAY...THUNDERSTORM POTENTIAL.
EXTENDED DISCUSSION...
THUNDERSTORMS MAY BE ONGOING MONDAY MORNING ACROSS PARTS OF FAR
SOUTHEAST OKLAHOMA AND WESTERN ARKANSAS...BEFORE THE DRIER AIR
BEHIND THE COLD FRONT FULLY MOVES INTO THAT PORTION OF THE REGION.
MOST OF MONDAY AND TUESDAY SHOULD BE DRY.
THUNDERSTORM POTENTIAL WILL INCREASE TUESDAY NIGHT AND INTO
WEDNESDAY AS MOISTURE RETURNS NORTHWARD. AT LEAST LOW CHANCES FOR
THUNDERSTORMS WILL PERSIST THROUGH THE REMAINDER OF THE WORK WEEK
AND INTO NEXT WEEKEND...BUT THE OVERALL SEVERE WEATHER THREAT SHOULD
REMAIN LIMITED AT BEST.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Local storm report, May 10, 11:42 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1142 AM CDT SUN MAY 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1055 AM TSTM WND DMG FORT SMITH 35.39N 94.40W
05/10/2015 SEBASTIAN AR BROADCAST MEDIA
LARGE TREE DOWNED BY THUNDERSTORM WINDS NEAR EUPER LANE
AND BURNHAM.
&&
JDSLocal storm report, May 10, 11:45 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1145 AM CDT SUN MAY 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1139 AM FLASH FLOOD FORT SMITH 35.39N 94.40W
05/10/2015 SEBASTIAN AR BROADCAST MEDIA
SOUTH O STREET FLOODED. SOCIAL MEDIA REPORT.
&&
JDSLocal storm report, May 10, 11:47 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1147 AM CDT SUN MAY 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 AM FLASH FLOOD 3 NE BIXBY 35.97N 95.85W
05/10/2015 TULSA OK LAW ENFORCEMENT
ROAD CLOSED DUE TO HIGH WATER AT 131ST EAST AVENUE
BETWEEN MEMORIAL AND MINGO.
&&
JDSLocal storm report, May 10, 11:48 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1148 AM CDT SUN MAY 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1139 AM FLASH FLOOD WAR EAGLE 36.27N 93.94W
05/10/2015 BENTON AR BROADCAST MEDIA
ROAD CLOSED DUE TO HIGH WATER.
&&
JDSLocal storm report, May 10, 11:50 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1150 AM CDT SUN MAY 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1149 AM FLASH FLOOD VAN BUREN 35.44N 94.35W
05/10/2015 CRAWFORD AR BROADCAST MEDIA
LEE CREEK RV PARK BEING EVACUATED DUE TO HIGH WATER.
SOCIAL MEDIA REPORT.
&&
JDSLocal storm report, May 10, 11:51 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1151 AM CDT SUN MAY 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 AM FLASH FLOOD WAGONER 35.96N 95.37W
05/10/2015 WAGONER OK LAW ENFORCEMENT
SEVERAL SECONDARY ROADS OUTSIDE CITY LIMITS CLOSED DUE TO
HIGH WATER.
&&
JDSThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 9, 7:45 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Sebastian | 45 min |
| May 9, 7:54 PM CDT | Flash Flood Warning | TSA | Crawford, Sebastian, Washington | 6 hr |
| May 9, 8:45 PM CDT | Flash Flood Warning | TSA | Crawford, Franklin, Madison, Sebastian, Washington | 9 hr |
| May 10, 12:46 AM CDT | Special Weather Statement | TSA | Sebastian | 44 min |
| May 10, 12:49 AM CDT | Special Weather Statement | TSA | Crawford, Sebastian | 56 min |
| May 10, 1:42 AM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin, Sebastian | 48 min |
| May 10, 1:57 AM CDT | Flash Flood Warning | TSA | Crawford, Sebastian, Washington | 3 hr |
| May 10, 2:29 AM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin | 29 min |
| May 10, 4:34 AM CDT | River Flood Warning | TSA | Crawford, Sebastian | 59 hr |
| May 10, 4:57 AM CDT | Areal Flood Warning | TSA | Crawford, Sebastian, Washington | 6 hr |
| May 10, 5:22 AM CDT | River Flood Warning | TSA | Crawford | 20 hr |
| May 10, 5:27 AM CDT | Areal Flood Warning | TSA | Crawford, Franklin, Madison, Sebastian, Washington | 6 hr |
| May 10, 8:11 AM CDT | River Flood Advisory | TSA | Crawford, Franklin | 37 hr |
| May 10, 8:19 AM CDT | River Flood Warning | TSA | Franklin, Johnson, Logan | 3 days |
| May 10, 9:48 AM CDT | Flash Flood Warning | TSA | Crawford, Franklin, Madison, Sebastian, Washington | 6 hr |
| May 10, 10:27 AM CDT | Severe Thunderstorm Warning | TSA | Crawford, Sebastian | 48 min |
| May 10, 10:51 AM CDT | Tornado Warning | TSA | Sebastian | 24 min |
| May 10, 11:01 AM CDT | Tornado Warning | TSA | Sebastian | 14 min |
| May 10, 11:03 AM CDT | Special Weather Statement | TSA | Benton, Carroll, Madison, Washington | 72 min |
| May 10, 11:13 AM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin, Sebastian | 62 min |
| May 10, 12:17 PM CDT | Severe Thunderstorm Warning | TSA | Carroll, Madison | 37 min |
| May 10, 2:52 PM CDT | Areal Flood Warning | TSA | Crawford, Franklin, Madison, Sebastian, Washington | 24 hr |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.